# SDR AALA2019101099010

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 56,696 hours, 27,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Condition: Inoperative
- Location: Seat 4c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY LIGHT ON SEAT 4C INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT AND HARNESS CABLE ON SEAT 4C IAW AMM 33-51-19. OPS TEST GOOD.
